A 22-year-old female asked:
Can the drug adipex cause heart palpitations? if so, should i stop taking it? what should i do?
1 doctor answer • 5 doctors weighed in
A Verified Doctoranswered
Endocrinology 53 years experience
Adipex: Yes, Adipex may cause heart palpitations and other complaints. Do not stop taking it until you have contacted your doctor who may wish to see you back in the clinic before making changes.
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsReviewed >2 years ago
Last updated Nov 27, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.